Alert archive / Indiana / Beach Hazards Statements in 2019
Beach Hazards Statement 10, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Aug 26, 2019, 3:52 PM EDT. It took effect at Aug 27, 2019, 6:00 AM EDT. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2019, 3:52 PM EDT (19:52 UTC)
- In effect from
- Aug 27, 2019, 6:00 AM EDT
- Expired
- Aug 29, 2019, 5:00 AM EDT
- In force
- 47 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
191 WHUS43 KIWX 261952 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 352 PM EDT Mon Aug 26 2019 MIZ077-270400- /O.NEW.KIWX.BH.S.0010.190827T1000Z-190829T0000Z/ Berrien- 352 PM EDT Mon Aug 26 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement for dangerous swimming conditions which is in effect from Tuesday morning through Wednesday evening. * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...On Tuesday, winds from the west of 10 to 15 knots and waves of 3 to 6 feet are expected. West wind gusts can reach as high as 25 knots on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
9 follow-up statements
219 WHUS43 KIWX 270231 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1031 PM EDT Mon Aug 26 2019 MIZ077-271045- /O.CON.KIWX.BH.S.0010.190827T1000Z-190829T0000Z/ Berrien- 1031 PM EDT Mon Aug 26 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT TUESDAY THROUGH WEDNESDAY EVENING... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...On Tuesday, winds from the west of 10 to 20 mph and waves of 3 to 6 feet are expected. West wind gusts can reach as high as 30 mph on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
406 WHUS43 KIWX 270832 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 432 AM EDT Tue Aug 27 2019 INZ003-271645- /O.EXA.KIWX.BH.S.0010.190827T1000Z-190829T0000Z/ La Porte- 332 AM CDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement for dangerous swimming conditions, which is in effect through Wednesday evening. * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph today and Wednesday. Some gusts to 30 mph on Wednesday. Waves 2 to 3 feet today building to 4 to 6 feet on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-271645- /O.CON.KIWX.BH.S.0010.190827T1000Z-190829T0000Z/ Berrien- 432 AM EDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph today and Wednesday. Some gusts to 30 mph on Wednesday. Waves 1 to 3 feet building to 3 to 5 feet in the afternoon and to 5 to 7 feet on Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
974 WHUS43 KIWX 271946 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 346 PM EDT Tue Aug 27 2019 INZ003-280400- /O.CAN.KIWX.BH.S.0010.000000T0000Z-190829T0000Z/ /O.NEW.KIWX.BH.S.0011.190828T0600Z-190829T0900Z/ La Porte- 246 PM CDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement for high waves and rip currents, which is in effect from 1 AM CDT Wednesday through late Wednesday night. * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ MIZ077-280400- /O.EXT.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 346 PM EDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
318 WHUS43 KIWX 280227 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1027 PM EDT Tue Aug 27 2019 MIZ077-281030- /O.CON.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 1027 PM EDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-281030- /O.CON.KIWX.BH.S.0011.190828T0600Z-190829T0900Z/ La Porte- 927 PM CDT Tue Aug 27 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH LATE WEDNESDAY NIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
807 WHUS43 KIWX 280816 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 416 AM EDT Wed Aug 28 2019 MIZ077-281630- /O.CON.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 416 AM EDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-281630- /O.CON.KIWX.BH.S.0011.000000T0000Z-190829T0900Z/ La Porte- 316 AM CDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 20 mph. Some gusts of 25 to 30 mph. Waves 1 to 3 feet building to 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
255 WHUS43 KIWX 281527 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1127 AM EDT Wed Aug 28 2019 MIZ077-282330- /O.CON.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 1127 AM EDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 15 to 20 mph. Some gusts of 25 to 30 mph. Waves 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-282330- /O.CON.KIWX.BH.S.0011.000000T0000Z-190829T0900Z/ La Porte- 1027 AM CDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 15 to 20 mph. Some gusts of 25 to 30 mph. Waves 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
447 WHUS43 KIWX 281906 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 306 PM EDT Wed Aug 28 2019 MIZ077-290315- /O.CON.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 306 PM EDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 15 to 20 mph. Some gusts of 25 to 30 mph. Waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-290315- /O.CON.KIWX.BH.S.0011.000000T0000Z-190829T0900Z/ La Porte- 206 PM CDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 15 to 20 mph. Some gusts of 25 to 30 mph. Waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
921 WHUS43 KIWX 290216 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 1016 PM EDT Wed Aug 28 2019 MIZ077-290900- /O.CON.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ Berrien- 1016 PM EDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 15 mph...diminishing to 5 to 10 mph overnight. Waves 3 to 5 feet subsiding to 1 to 3 feet overnight. Waves building to 3 to 4 feet Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-290900- /O.CON.KIWX.BH.S.0011.000000T0000Z-190829T0900Z/ La Porte- 916 PM CDT Wed Aug 28 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...West winds 10 to 15 mph...diminishing to 5 to 10 mph overnight. Waves 3 to 5 feet subsiding to 1 to 3 feet overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$
487 WHUS43 KIWX 290908 CFWIWX Lakeshore Hazard Message National Weather Service Northern Indiana 508 AM EDT Thu Aug 29 2019 MIZ077-291715- /O.EXP.KIWX.BH.S.0010.000000T0000Z-190829T0900Z/ /O.NEW.KIWX.BH.S.0012.190829T1500Z-190830T0000Z/ Berrien- 508 AM EDT Thu Aug 29 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... The National Weather Service in Northern Indiana has issued a Beach Hazards Statement for high waves and rip currents, which is in effect from 11 AM EDT this morning through this evening. * HIGH WAVE ACTION, STRONG RIP CURRENTS, AND STRONG STRUCTURAL CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. * OVERVIEW/POTENTIAL IMPACTS...Southwest winds 10 to 20 mph. Waves building to 3 to 4 feet by this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life threatening waves and currents are expected at the beaches. People visiting the beaches should stay out of the water. Rip currents are powerful channels of water flowing quickly away from the shore...which occur most often at low spots or breaks in sandbars. Rip currents can sweep you into deeper water. Structural currents form along piers where longshore currents and wave action flow into the structure. Structural currents can sweep you out into deeper water along the pier structure. && $$ INZ003-291015- /O.EXP.KIWX.BH.S.0011.000000T0000Z-190829T0900Z/ La Porte- 408 AM CDT Thu Aug 29 2019 ...BEACH HAZARDS STATEMENT HAS EXPIRED... A moderate risk of rip currents exists along the shores of LaPorte county late this morning into this evening. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Aug 26, 2:31 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 26, 2:31 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 231 PM EDT Mon Aug 26 2019 .SYNOPSIS... Issued at 231 PM EDT Mon Aug 26 2019 Periods of rain will occur this afternoon into Tuesday as a slow moving system drags a frontal boundary across the area. An isolated thunderstorm is possible, especially late tonight into Tuesday. High temperatures today will range from the upper 60s to mid 70s and in the upper 70s to lower 80s on Tuesday. && .SHORT TERM...(Tonight and Tuesday) Issued at 231 PM EDT Mon Aug 26 2019 Robust sw disturbance through nrn IL will continue newd near term. Supported large downstream broken band of shra expected to diminish into this evening while low topped convection develops west within broken cloud shield where some limited instability was noted. Otherwise more concerted secondary band of rainfall expected to develop late tonight along trailing height fall axis of departing wave and ahead of incoming cold front. This will continue west-east into Tuesday afternoon before clearing timed with arrival of vigorous dry slot. && .LONG TERM...(Wednesday through Sunday) Issued at 231 PM EDT Mon Aug 26 2019 Much drier and seasonably cool air follows within post frontal airmass into Saturday before moderating as heights aloft flatten through ern Canada/ern US. Weak cold frontal passage late Fri/early Sat will be moisture starved but may yet yield a few shra and will retain low chc pops from blend. Otherwise turning warmer by Sun through much of next week as ridge aloft builds back through the TN/OH valley. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 113 PM EDT Mon Aug 26 2019 IFR ceilings are the main flavor of observation at this time, with some MVFR closer to the surface low (currently over northeast IL). These MVFR ceilings have the best opportunity to lift into SBN, while FWA has the greatest chance to remain within IFR ceilings. With this cycle, notable changes were adding IFR ceilings to the overnight hours while reducing wind gusts. This is in line with the latest suite of guidance. Periods of SHRA are expected, with some breaks, through no totally dry times were worth including. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Murphy/T SHORT TERM...T LONG TERM...T AVIATION...Brown Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 26, 2:55 PM EDT, 57 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 255 PM EDT Mon Aug 26 2019 INZ003-MIZ077-271000- La Porte-Berrien- 255 PM EDT Mon Aug 26 2019 /155 PM CDT Mon Aug 26 2019/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late this afternoon and evening. Severe thunderstorms are not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is the potential for dangerous swimming conditions along the southeastern shores of Lake Michigan Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ004>009-016>018-024>027-032>034-MIZ078>081-OHZ001-002-004-005-015- 016-024-025-271000- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 255 PM EDT Mon Aug 26 2019 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late tonight. Severe thunderstorms are not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight chance for thunderstorms on Tuesday. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ012>015-020-022-023-271000- Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-Miami- 255 PM EDT Mon Aug 26 2019 /155 PM CDT Mon Aug 26 2019/ This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are possible late this afternoon and evening. A few of these could be severe with gusty winds and perhaps a tornado. Additional thunderstorms are possible late tonight. No severe weather is expected with this activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a slight chance for thunderstorms on Tuesday. Severe thunderstorms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for a time late this afternoon and evening. LMZ043-046-271000- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 255 PM EDT Mon Aug 26 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. There is a slight chance for thunderstorms late this afternoon and evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous conditions for small craft are possible from Tuesday evening through Wednesday evening.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 3:52 PM EDT | Small Craft Advisory | IWX | 61 hr |
Nearby
Beach Hazards Statements in Indiana, 2019Beach Hazards Statements in Michigan, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.